# SDR SWAA061535

- Difficulty date: May 8, 2006
- Submitted: May 9, 2006
- Operation: Air carrier
- Aircraft: N424WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29828
- Aircraft time: 14,308 hours, 7,941 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63551101
- Part serial: 0150A
- Condition: Cracked
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY EXIT EVAC SLIDE VIEWING PORT CRACKED, POSSIBLY BY SLIDE PARTIALLY INFLATING INFLIGHT.  REMOVED AND REPLACED EVAC SLIDE PER MM.
